# SDR DHL2001804543

- Difficulty date: August 19, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; MAIN CARGO COMPT 3 LT FLOOR TRACK LUG WORN AT STA 380.  TRIMMED OUT DAMAGED AREA OF 3 LT FLOOR TRACK STA 380 IAW SRM 53-2-3 PG 17-19.  FABRICATED TRACK PLUG (P/N S2772666) IAW SRM 53-2-3 PG 17-19. INSTALLED TRACK PLUG IAW SRM 53-2-3 PG 17-19.
